ADHD

Question
Posted by: help | 2010/08/15

Q.

I give up

I am affriad something tragic happened to me. After being on Ritalin for 18 years it damaged the left side of my brain. I can hardly type because of the horrible adverse reaction i got. My eye feels like it is pulling down toward my ear.

Expert's Reply

A.

ADHD Expert

I am currently researching the effects of Ritalin on the eyes and will post findings shortly.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: ADD/ADHD Expert | 2010/08/20

I am currently researching the effects of Ritalin on the eyes and will post findings shortly.

Reply to ADD/ADHD Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.